Publication:
A maximal description for the real interpolation method in the quasi-Banach case.

No Thumbnail Available
Official URL
Full text at PDC
Publication Date
2000
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Matematisk Institut, Universitetsparken NY Munkegade
Citations
Google Scholar
Research Projects
Organizational Units
Journal Issue
Abstract
We give a maximal description in the sense of Aronszajn-Gagliardo for the real method in the category of quasi-Banach spaces.
Description
Keywords
Citation
N. Aronszajn and E. Gagliardo, Interpolation spaces and interpolation methods, Ann. Mat.Pura Appl. 68 (1965), 51-118. J. Bergh and J. Löfström, ''Interpolation Spaces. An Introduction'', Grundlehren Math. Wiss. 223, 1976. F. Cobos, and L.-E. Persson, Real interpolation of compact operators between quasi-Banach spaces, Math. Scand. 82 (1998), 138-160. S. Janson, Minimal and maximal method of interpolation, J. Funct. Anal. 44 (1981), 50-73. M. Mastylo, On interpolation of some quasi-Banach spaces, J. Math. Anal. Appl. 147 (1990),403-419.
Collections